# SDR SIMA20220418001

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 38,825 hours, 34,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: 12a
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT SEAT 12A INOP-C/A-RAR AISLE EMERGENCY LIGHT LAMP AT SEAT 12A OPC GOOD IAW AMM 33-50-08
